MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ENDOPATH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

Ethicon Endo-Surgery, LLC. ENDOPATH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 5DCS
Medical Device Problem Codes Arcing (2583); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 8/10/2026.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4) date sent 8/17/2026.D4 batch # a98z0f.Corrected data d4: udi# investigation summary.The product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the 5dcs device was returned with no apparent damage.In addition, the tyvek was returned along with the instrument.To evaluate the reported cutting issue, the device was tested for functionality and successfully cut the test media as intended, with no anomalies observed during testing.The device was found to be fully functional and operating in accordance with manufacturing specifications.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.A manufacturing record evaluation was performed for the finished device batch a98z0f number, and no non-conformances were identified.

Brand Name
ENDOPATH
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50012843
Report Number3005075853-2026-05906
Device Sequence Number21477396
Product Code GEI
UDI-Device Identifier10705036000785
UDI-Public(01)10705036000785(17)300930(10)807D95
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K984240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5DCS
Device Lot Number807D95
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer07/28/2026
07/28/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/10/2026
08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown